# SDR DXTA2021062244040

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0267
- Aircraft time: 112 hours, 74 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY HARD TO CLOSE, HANDLE FEELS LIKE IT'S BINDING ON INITIAL PULL DOWN. DOOR IS VERY EASY TO OPEN.   OPS CHECKED MAIN CABIN DOOR, COULD NOT FIND ANVTHINA WRONQ WITH THE INTERIOR OR EXTERIOR DOOR HANDLES, TRIED NUMEROUS TIMES FROM THE INTERIOR AND EXTERIOR BUT WE COULD NOT DUPLICATE THE ISSUE. OPS CHECK GOOD. WORK IAW AMM REF 52-10-00.
